# SDR AALA20040278

- Difficulty date: February 24, 2004
- Submitted: February 26, 2004
- Operation: Air carrier
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201991004
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - EMERGENCY ESCAPE PATH LIGHTING AT SEAT 39H INOPERATIVE.  REPLACED LAMP HOLDER ASSEMBLY FOR EMERGENCY ESCAPE PATH LIGHTING AT SEAT 39H.  SYSTEM GROUND CHECKED NORMAL OPERATION.
